MEDOS INTERNATIONAL SÃ RL CH EXP 635 TI SI SETSCREW; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Back to Search Results |
| Model Number |
179902000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Upon visual inspection, no issues were observed with the returned device.A definitive root cause for this complaint as its unconfirmed.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part number: 179902000, lot number: 258322.Release to warehouse date: october 24, 2019.Qty.(b)(4).A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on february 28, 2020, the patient had a posterior lumbar decompression and fusion at l2-5 on (b)(6) 2020.On (b)(6) 2020, patient heard a ¿pop¿ sound and experienced an increase in pain at the surgical site.Imaging on (b)(6) 2020 confirmed that the locking cap of the left l2 screw had disengaged from the tulip of the pedicle screw.Revision surgery was performed on (b)(6) 2020.During the revision procedure, the 4 locking caps and rod on the left were removed and replaced with a new rod and 4 new locking caps.The locking caps on the right side were re-torqued to confirm they were appropriately locked.The wound was washed and then closed.Procedure was successfully completed.It is unknown if there was a surgical delay.There was patient consequence.Concomitant device reported: rod, str, ti, 450mm (hx end) (part # 179963450 , lot # unknown, quantity # 1).This report is for one (1) exp 635 ti si setscrew.This is report 3 of 3 for (b)(4).